Modèles probabilistes pour choisir un itinéraire dans un réseau de trafic
Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 71 (1982) no. 20, p. 1-10
@article{ASCFM_1982__71_20_1_0,
     author = {Ahmed, Mohamed},
     title = {Mod\`eles probabilistes pour choisir un itin\'eraire dans un r\'eseau de trafic},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {71},
     number = {20},
     year = {1982},
     pages = {1-10},
     zbl = {0529.90043},
     language = {fr},
     url = {http://www.numdam.org/item/ASCFM_1982__71_20_1_0}
}
Ahmed, Mohamed. Modèles probabilistes pour choisir un itinéraire dans un réseau de trafic. Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 71 (1982) no. 20, pp. 1-10. http://www.numdam.org/item/ASCFM_1982__71_20_1_0/

[1] Ahmed M. (1979), "Etude Critique de certains Modèles de Trafic Urbain avec diverses variants et application". Thèse de 3ème Cycle, Université Pierre et Marie Curie, Paris VI.

[2] Dial R. (1971), "A probabilistic Multipath Traffic Assignment Model which obviates path enumeration", Transportation Research, Vol. 5.

[3] Dial et autres (1971), "A multipath Traffic Assignment Model", Highway Research Record, n° 369.

[4] Daganzo C. (1977), "On the traffic assignment problem with flow de-pendent costs - I", Transportation Researchs, vol II.

[5] Daganzo C. et Sheffi Y. (1977), "On stochastic models of traffic assignment", Transportation Science, vol II n° 3.

[6] Martin J. (1965), "Distribution of the time through a directed acyclic network", Operations Research, vol. 13, N°1. | MR 191650 | Zbl 0137.39302

[7] Papoulis A., "Probability, random variables and stochastic Processes". Mc Graw-Hill Kogakusha, Ch. 8, p. 238. | MR 836136 | Zbl 0191.46704